# SDR COMA0060327

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 4,016 hours, 4,163 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT.  RAN ENGINES TO BURN RESIDUAL OIL FROM AIRCRAFT PACKS.  SMOKE AND FUMES CEASED.
